# SDR R61A201909060979

- Difficulty date: September 6, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 28,982 hours, 22,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17013633003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IN HEAVY CHECK*** CORROSION FOUND ON FLOOR STRUCTURE CROSSBEAM SUPPORT BRACKET AT FR 16, LBL 45. REPLACED CROSSBEAM SUPPORT BRACKET IAW SRM 51-43-03.***AIRCRAFT REMAINS IN HEAVY CHECK***
